I was wondering if you could help me, basically in the past year and a half i have had problems with my stomach, it was manageable, but within the last 3 weeks it has come to the surface and is no unbearable, the pain is now in my back, under my ribs, and in my upper and lower abdo, it is a constant twisting and stabbing pain, and when i eat or drink it is like a lead weight is trying to pop a twisted a balloon, if that makes sense? I was in hospital for 6 days, were they peformed extensive blood tests, gynae tests and a laparoscopy, these all came back negative. I am currently on a cocktail of anti-spasmotic tablets, diclofenic and co-codamol, non-of these are working, i am getting to the end of my tether and don't know what to do anymore, has anyone got any advice or any diagnosis' they could recommend, so i can recommend to my GP and consultant as we have seem to hit a brick a wall.
I had a similar problem starting last August. I was in horrible pain, and it felt like it stabbing me from the inside! It turned out that my intestines were backed up with fecal matter (yuck!)
Even if you're having normal bowel movements, you can still be backed up with fecal matter. My doctor put me on half the dose of Mira-lax (over the counter- saves you about twenty bucks) twice a day. For when I haven't had a bowel movement in over 24 hours, I take prescription Amitiza (8 mcg).
I didn't find any of this out until I wound up in the ER and they took an X-Ray.
Also: Don't take any pain killers! Hydrocodone, Tramadol, Oxycodone, Oxycontin, Percocet, and the ilk can cause constipation! (My first physician put me on Tramadol when the pain first started, and that ended up backing my colon up so badly that it could have ruptured!)
I would avoid using over-the-counter Ducolax too. It does clear you out within a matter of hours, even with half the dose, but it can cause extreme cramps in your intestines and abdominal muscles, and it's basically a colon-cleanse!
I hope this helps, and I hope you find out what it is!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.